, Volume 2, Issue 4, pp 375-390

A family of affine Weyl group representations

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In this paper we explicitly determine the virtual representations of the finite Weyl subgroups of the affine Weyl group on the cohomology of the space of affine flags containing a family of elementsn t in an affine Lie algebra. We also compute the Euler characteristic of the space of partial flags containingn t and give a connection with hyperplane arrangements.

This paper forms part of my Ph.D. thesis at M.I.T. I was supported by an NSF Graduate Fellowship and NSF grant DMS 9304580.